A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I got diagnosed with something called Pagat’s disease and my doctor said that I may have decreased hearing over time. Is there anything I can do?

Paget’s disease is a systemic disease that is often asymptomatic.  It causes increased bone turnover and results in thickening of bones.  Hearing loss is a common complaint with Paget’s disease, believed to be because of thickening of the canal your auditory nerve travels through.  It is thought to occur in about 40% of people with the disease.  Your doctor can help you decrease the likelihood of hearing loss by prescribing you drugs that decrease bone turnover such as calcitonin or bisphosphonates.  It is important to note that treatment is experimental and is unlikely to reverse any existing hearing loss.

Related Questions:

  1. I have been experiencing intense knee and ankle pain. My knee is much worse than my ankle and is almost always in pain, whereas my ankle only hurts in random spurts when I run or dance. It started about 8 weeks ago when I started running and dancing again but I am only doing about a mile a day. I gave it a week off from running and dance but it only got worse. The pain is in the back, right side only and shoots from the knee to my ankle. It hurts when bent or straight, and any pressure on my knee makes it worse. There is no noticeable swelling or bruising. It gradually started, I never popped it, fell on it or twisted it. Will this go away eventually or is something else wrong?
  2. MRI LEFT SHOULDER: MODERATE OA CHANGES NOTED IN THE LEFT AC JOINT WITH SOME NARROWING OF THE SUBACROMIAL SPACE AND MILD IMPINGEMENT OF THE INFERIOR ASPECT OF LEFT ACROMION ON THE SUPERIOR ASPECT OF SUPRASPINATUS TENDONS. GLENOHUMERAL JOINT EFFUSION NOTED. WHAT DOES THIS MEAN IN SIMPLE ENGLISH ? I AM 51 YEAR OLD FEMALE, SHOULD I BE WORRIED ABOUT MRI RESULTS?
  3. My husband 73, is on Lasix and for three days failed to take his lasix and last night had a pain in his big toe and when he looked at it it was very red and swollen and quite painful. He decided to take a half tasblet of lasix and later in the night unable to sleep decided to take another whole tablet and this morning felt fine and the redness and swelling in the big toe had disappeared so he felt it not necessary to see a doctor. I, on the other hand feel very uneasy and niow wonder what was the cause and should we treat it more seriously. Please advise soon. Thanks
  4. Hello, I am 49 years old and a woman. I have alot of joint pain, in hips, shoulders, and feet hurt also. Told it is osteoarthritus. I took a pack of prednisone. When I took the ten pills for a couple of days, I felt so much better, but then as they tapered down back in alot of pain. I take a lot of Ibuprofen also. The doctor said my bone density test showed I have oseopenia. I am 130 pounds 5’3”. Lately especially at night , my arms near shoulder area will kinda jerk for no reason, sometimes arm jerks back kinda like a spasm, not painful just makes me feel real edgy and upset. Legs do this some too. If I use my arms alot or stand for very long hips hurt and shoulders and hard to raise my hands over my head. I have a 12 year old son and would love to play ball ect. with him but when i even pitch my arms ache really bad and even hard to sleep on them at night. Has a test for Lupus and Rhuematoid arthritus and they said they were negative. Please help. Bones make noise climbing stairs etc, a crinkly sound.
  5. I’ve had backpain for the last 3-4 years. It gets worse at times when I tweak it. It gets bad enough that I can’t even walk some days. I had an xray two years ago that said nothing was wrong. I’ve tried tylenol, mot rin, and aspirin. My back pain isn’t getting any better. Are there good prescription drugs out there I can take?